Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Taking Telma 40 for high BP. Dizziness, headaches felt. Should I continue medication?

Hello sir, I am 34 years old and in softwar professional, my weight is 80 kg. and my BP was 190/110 hence my cardiolagist started BP tablet i.e Telma 40, after that my BP is 135/110 and sometime I am not feeling good like feeling uncomfort, dazzy, and headache mostly evening time. Can you please suggest whether I shold contact any other Cardiac or shoudl I continue the same tablet
Asked On : Sat, 2 Feb 2013
Answers:  1 Views:  153
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Your diastolic blood pressure is still very high as it is 110 now.Your symptoms of headache and discomfort is because of high diastolic blood pressure.
You must consult your doctor and get a revision of prescription where either the dose is increased or some additional medicine is added.
Also get other investigations like lipid profile,thyroid function tests and diabetic status done.
Do regular exercises and bring your weight in the required range of BMI.
You may require couple of visits to your doctor for proper adjustment of your anti hypertensive medicines.
Answered: Tue, 5 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor